RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2015, Number 2(11), Pages 88–95 (Mi vkam13)  

This article is cited in 3 scientific papers (total in 3 papers)

INFORMATION AND COMPUTATION TECHNOLOGIES

Finite-difference scheme for fractal oscillator with a variable fractional order

R. I. Parovikab

a Institute of Cosmophysical Researches and Radio Wave Propagation, Far East Division, Russian Academy of Sciences, 684034, Kamchatskiy Kray, Paratunka, Mirnaya st., 7, Russia
b Kamchatka State University named after Vitus Bering, 683031, Petropavlovsk-Kamchatsky, Pogranichnaya st., 4, Russia

Abstract: The paper deals with the explicit finite difference schemes for the fractional oscillator. The questions of approximation, stability and convergence of these schemes.

Keywords: finite-difference scheme, convergence, stability.

DOI: https://doi.org/10.18454/2079-6641-2015-11-2-88-95

Full text: PDF file (292 kB)
Full text: http://www.ikir.ru/.../article0014.html
References: PDF file   HTML file

English version:
Bulletin KRASEC. Physical and Mathematical Sciences, 2015, 11:2, 85–92

UDC: УДК 517.925.42
MSC: 37C70
Received: 15.11.2015

Citation: R. I. Parovik, “Finite-difference scheme for fractal oscillator with a variable fractional order”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2015, no. 2(11), 88–95; Bulletin KRASEC. Phys. & Math. Sci., 11:2 (2015), 85–92

Citation in format AMSBIB
\Bibitem{Par15}
\by R.~I.~Parovik
\paper Finite-difference scheme for fractal oscillator with a variable fractional order
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2015
\issue 2(11)
\pages 88--95
\mathnet{http://mi.mathnet.ru/vkam13}
\crossref{https://doi.org/10.18454/2079-6641-2015-11-2-88-95}
\elib{http://elibrary.ru/item.asp?id=25029423}
\transl
\jour Bulletin KRASEC. Phys. & Math. Sci.
\yr 2015
\vol 11
\issue 2
\pages 85--92
\crossref{https://doi.org/10.18454/2313-0156-2015-11-2-85-92}


Linking options:
  • http://mi.mathnet.ru/eng/vkam13
  • http://mi.mathnet.ru/eng/vkam/y2015/i2/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. D. Lipko, “Matematicheskaya model rasprostraneniya nervnogo impulsa s uchetom ereditarnosti”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 1(17), 33–43  mathnet  crossref  mathscinet  elib
    2. D. A. Tverdyi, “Uravnenie Rikkati s peremennoi ereditarnostyu”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 1(17), 44–53  mathnet  crossref  mathscinet  elib
    3. S. V. Myshkin, “Ob odnom modelnom integro-differentsialnom uravnenii Bernulli”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 2(18), 59–64  mathnet  crossref  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:115
    Full text:32
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019